# SDR DBCA201904280003

- Difficulty date: April 28, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N210CM
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600369
- Aircraft time: 10,125 hours, 10,097 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

1)  ON APPROACH WITH LANDING GEAR SELECTED DOWN THE 3 DOWN AND LOCKED INDICATOR LIGHTS DIDN'T ILLUMINATE 2) CREW ABORTED APPROACH TO ASSESS SITUATION 3)CREW FOUND 2 AMP LANDING GEAR WARNING CB TRIPPED. CREW ATTEMPTED ONE TIME RESET FOR CHECKLIST AND DOWN AND LOCKED LIGHTS ILLUMINATED FOR SEVERAL SECONDS BEFORE CB TRIPPED AGAIN. 4)CREW PERFORMED FLY BY OF TOWER, TOWER AND ANOTHER AIRCRAFT WAITING TO DEPART VISUALLY OBSERVED LANDING GEAR APPEARED DOWN AND LOCKED 5) CREW DECLARED AN EMERGENCY AND PROCEEDED WITH LANDING. LANDING WAS UNEVENTFUL. 6) STERLING AVIATION MAINTENANCE CONTROL CONTACTED TO TROUBLESHOOT. 7) PERFORMED 10 PLUS LANDING GEAR RETRACTION, EXTENSION CYCLES WITH NORMAL OPERATION, CB DIDN'T TRIP.  INSPECTED UPLOCK AND DOWNLOCK SWITCHES AND ALL ASSOCIATED WIRING. NO DEFECTS NOTED. COMPLETED UPLOCK AND DOWNLOCK SWITCH PARALLELING CIRCUIT TESTS.  NO DEFECTS NOTED. 8) TECHNICIANS ARE CONTINUING TROUBLESHOOTING EFFORTS. SUPPLEMENTAL:  TECHNICIANS TROUBLESHOT AND FOUND LEFT MAIN LANDING GEAR WIRE HARNESS CHAFING ON HYDRAULIC LINE.  REPAIRED WIRING.  OPS CHECKED GOOD.
